MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X52MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X52MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Model Number UH1-52-28
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned to the manufacturer.
 
Event or Problem Description
Bipolar cup dislocated from inner head.He had two reduction within two weeks.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a uhr head was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection: visual inspection of the returned device indicated that the polyethylene portion of the device has minor deformation/nicks consistent with explantation.Dimensional & functional inspection: dimensional and functional inspections could not be performed because the device was returned damaged.Due to damage sustained from the dislocation event & explantation, any results received from a dimensional/functional inspection would not be reflective of the manufactured state of the device.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the metal head from the bipolar (uhr) head.Visual inspection of the returned device indicated that the polyethylene portion of the device has minor deformation/nicks consistent with explantation.Dimensional and functional inspections could not be performed because the device was returned damaged.Due to damage sustained from the dislocation event & explantation, any results received from a dimensional/functional inspection would not be reflective of the manufactured state of the device.Further information such as pre- and post-operative x-rays and the primary & revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Bipolar cup dislocated from inner head.He had two reduction within two weeks.Update: stem was revised for an unknown reason.

Brand Name
UHR BIPOLAR 28X52MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13786485
Report Number0002249697-2022-00402
Device Sequence Number4022520
Product Code KWL
UDI-Device Identifier07613327017182
UDI-Public07613327017182
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberUH1-52-28
Device Catalogue NumberUH1-52-28
Device Lot NumberE64DMJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date03/16/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight49 KG